MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 1.5T
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report of a gradient coil issue, indicating that there was a fire, on an adulterated mr system.The incident occurred after the system was removed from its original site and re-installed in a mobile trailer by an unauthorized third party, without philips¿ knowledge or involvement.No harm was reported related to this incident.Based on this evidence it was decided to report this incident.
 
Additional Manufacturer Narrative
Philips has started an investigation; a follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
Based on the information available, the ingenia 1.5t mr system was installed in st.Cloud va in st.Cloud, minnesota/us and the customer notified philips of the removal of the system in may 2024.In august 2025, company imaging solutions inc.Reached out to philips and reported a fire in the gradient chain.The company altered the mr system as they installed it on a mobile trailer without knowledge and/or authorization by philips.The customer should return the system to original configuration and do not use the system until returned to original condition and iatd/system handover is performed.Based on the further investigation and risk assessment, this issue has been determined not to be a reportable event.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key22975596
Report Number3003768277-2025-009044
Device Sequence Number15696294
Product Code LNH
UDI-Device Identifier00884838009820
UDI-Public00884838009820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781396
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown